Contributors

20 March Falling down

neOne of the things the oncologist mentionedto us was one of the side effects of dexamethasone is making bones brittleso he advised us to not to  do anything that had a risk of falling and causing a fracture. We were trying to reduce the dose of steroid. I had taken 2.5mg, I noticed my vision was a bit more out of focus than usual and I felt a bit unstedy on my feet. So I fell down on the sitting room carpet.Olga had to go snd get a helpful neighbor to help me get to my feet - at 100kg I'm too heavy   for her to lift! \ortunately no  harm done.

Oncologist said  there is no set dose of dex that is right for everybody as everyone is different. so I have to decide what is the right dose for me. looks like 2.5 mg is not enough for me

apologies for the typos and lackof punctuationI am still struggling with the computer. someone has suggested voice activationsoftware but i don't know of any.  my laguage tends to get a bit bluewhe n using the computer do i'm not sure it would be s good idea!